Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 7307614, 9 pages
http://dx.doi.org/10.1155/2016/7307614
Research Article

Existence of Positive Solutions for Two-Point Boundary Value Problems of Nonlinear Finite Discrete Fractional Differential Equations and Its Application

School of Mathematics and Computer Sciences, Shanxi Datong University, Shanxi, Datong 037009, China

Received 13 February 2016; Accepted 5 April 2016

Academic Editor: Ivan Avramidi

Copyright © 2016 Caixia Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caixia Guo, Jianmin Guo, Ying Gao, and Shugui Kang, “Existence of Positive Solutions for Two-Point Boundary Value Problems of Nonlinear Finite Discrete Fractional Differential Equations and Its Application,” Advances in Mathematical Physics, vol. 2016, Article ID 7307614, 9 pages, 2016. https://doi.org/10.1155/2016/7307614.